Alert archive / New Jersey / Special Marine Warnings in 2007

Special Marine Warning 28, NWS Philadelphia/Mount Holly

July 29, 2007

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 29, 2007, 6:15 AM EDT. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2007, 6:15 AM EDT (10:15 UTC)
Expired
Jul 29, 2007, 7:45 AM EDT
In force
90 min
Issued by
NWS Philadelphia/Mount Holly
Area
Counties, with a storm outline in the text

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 10.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2007-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2007-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2385 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS51 KPHI 291019
SMWPHI
ANZ430-291145-
/O.NEW.KPHI.MA.W.0028.070729T1015Z-070729T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
615 AM EDT SUN JUL 29 2007

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE
  OVER ATLANTIC COASTAL WATERS...

* UNTIL 745 AM EDT

* AT 606 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  THUNDERSTORM...PRODUCING STRONG WINDS OVER 35 KNOTS OVER BOWERS IN 
  KENT COUNTY DELAWARE...MOVING EAST AT 5 MPH.

* THIS STRONG THUNDERSTORM WILL MOVE OVER THE BAY AT 630 AM EDT...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

LAT...LON 3912 7540 3896 7529 3903 7522 3916 7529

$$

KRUZDLO

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 29, 4:15 AM EDT, 2 hours earlier.

Area forecast discussion, Jul 29, 4:15 AM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 AM EDT SUN JUL 29 2007

.SYNOPSIS...
A SLOW MOVING COLD FRONT HAS REACHED THE NORTHERN PART OF OUR
FORECAST AREA. THE FLOW ALOFT IS VERY WEAK AND IT IS GOING TO TAKE
THE BETTER PART OF BOTH TODAY AND MONDAY FOR THE COLD FRONT TO
SLOWLY SINK SOUTHEAST ACROSS THE REGION. BY TUESDAY MORNING THE
FRONT SHOULD HAVE CLEARED THE FORECAST AREA WITH A SLIGHTLY DRIER
AIR MASS ARRIVING. THE MIDDLE OF THE WEEK IS FORECAST TO HAVE A
FAIRLY LARGE RIDGE OF HIGH PRESSURE ALOFT SPREAD EAST AND REMAIN
ACROSS MOST OF THE EASTERN UNITED STATES. THIS RIDGE IS THEN
EXPECTED TO BE SUPPRESSED SLOWLY SOUTH TOWARD THE END OF THE WEEK
WITH A COLD FRONT PASSING THROUGH THE FORECAST AREA AROUND FRIDAY
NIGHT.

&&

.NEAR TERM /THROUGH 6 PM THIS EVENING/...
THE GFS INIT AT BOTH H8 AND H5 LOOKED BETTER THAN THE WRF-NMM. ALSO
THE GFS IS HANDLING THE ONGOING CONVECTION TO OUR WEST BETTER THAN
THE WRF-NMM AND WILL BE FOLLOWED. THE COLD FRONT HAS EASED INTO THE
NRN PART OF OUR CWA AND COUPLED WITH OUTFLOW BOUNDARIES FROM ONGOING
CONVECTION SHLD ACT AS FOCI FOR SHRAS AND TSRAS TDY.

THE WELL TIMED FOR MAXIMUM CONVECTION SHORT WAVE ON YESTERDAY/S RUN
HAS BEEN BUMPED UP A BIT AND IS NOW EXPECTED TO CLEAR OUR CWA DURG
THE FIRST HALF OF THE AFTN. LATEST MSAS AND LAPS ANALYSES CONT TO
SHOW OUR CWA UNSTABLE ENUF TO SUPPORT CONVECTION RIGHT NOW. THE
FASTER TIMING OF THE SHORT WAVE IS SPREADING MORE DEBRIS CLOUDINESS
OUR WAY AND WILL GIVE US LESS OF A CHANCE TO COOK FURTHER AN ALRDY
UNSTABLE AIR MASS. ALSO WITH NO CAP THIS WILL REDUCE THE THREAT FOR
SVR WX TDY. WE MUST SAY WE WERE FAIRLY IMPRESSED OR BEMUSED WITH THE
INSTAB THAT THE GFS CRANKS FOR TDY (LI TO -11C, TTS TO ABT 50C AND
EVEN A MID LVL LAPSE RATE THAT JUMPS TO 6C/KM). THIS PART OF THE GFS
LOOKS OVERDONE AS THIS IS ACCOMPLISHED BY CREATING A POCKET OF -11C
AIR OVER OUR CWA AT H5. WE DO NOT SEE THIS UPSTREAM, SUPPORT FROM
THE UKMET OR SEE A DYNAMIC ENUF PROCESS TO PRODUCE THIS COOLING NOR
WAS THE GFS INIT TOO WARM UPSTREAM. THE FCST SOUNDINGS ALSO ARE
PRETTY MUCH MOIST TO THE GILLS WITHOUT ANY DRY AIR AND ITS GOING TO
MAKE IT TOUGH TO GET PULSE TYPE SEVERE STORMS.

THE GREATER CONCERN REMAINS THE THREAT FOR HVYR RAIN AS THE FCSTD
WINDS ALF ARE L/V. WHILE NOT DISCOUNTING THIS THE CLASSIC HVY RAIN
PRODUCERS THIS TIME OF YEAR USUALLY HAVE A BACKWARD PROPAGATING
PRODUCING LLJ WHICH THIS ONE DOES NOT BECAUSE THERE ARE NO WINDS AT
ALL. SO THIS IS A LVL BELOW WITH REALLY MEANDERING TSRAS PRODUCING
HVY DOWNPOURS. MOST OF OUR CWA DID NOT HAVE RAIN YDA AND WHL WE
BELIEVE THAT EITHER URBAN SMALL STREAM ADVYS OR A FEW FFW MAY BECOME
NECESSARY...THE EARLIER ARRIVING OF THE PCPN AND THE GUST FRONTS
THAT THE TSRAS WILL PRODUCE SHOULD JUST WRING THEM OUT WHERE THEY
ARE (FOR NOW) AND REDUCE THE TRAINING THREAT. THUS A WIDESPREAD
THREAT OF FLOODING DOES NOT APPEAR IMMINENT FOR NOW AND NO FFA WILL
BE ISSUED. WE WILL CONT THE HVY RAIN ENHANCED WORDING IN THE ZONES
AND ALSO TALK ABT THE FLOODING PTNL IN THE HWO. AS FOR WHERE (THE
HVY RAIN WILL BE) THE SREF MEAN SUPPORTS PRETTY MUCH OUR ENTIRE CWA,
BUT GIVEN THE ONGOING CONVECTION AND THE POSN OF THE FNT WE BELIEVE
THE GREATER THREAT FOR HVYR RAIN FOR TDY IS ACRS THE DELAWARE VLY
WITH THE AXIS SHIFTING SEWD TNGT. WE NORMALLY BELIEVE THAT THE GFS
MOS CLOUD COVER IS OVERDONE ON DAYS LIKE THIS, BUT GIVEN WHAT IS
GOING ON UPSTREAM...WE WILL ACCEPT THE CLOUDIER FCST AND TONED DOWNM
MAX TEMPS.

PLEASE LOOK FOR PSBL UPDATES AS TDY CONTS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
WITH THE FRONTAL BOUNDARY LINGERING IN OUR CWA AND INSTAB FCSTD TO
CONT AT BOTH THE SFC AND ALF DO NOT THINK THIS EVE WILL BE AS QUIET
AS NOW. WE WILL CATCH A BREAK WE BELIEVE IN THAT THE STGR SHORT WAVE
OF THIS NGT WILL BE REPLACED BY A WEAKER ONE SUN NGT. ALSO IT WILL
NOT COINCIDE AS WELL AS TNGT/S WITH THE GREATER AXIS OF INSTAB.
NEVERTHELESS WE WILL BE SLOW TO END THE PCPN OVERNIGHT AND LOWER THE
POPS. WE BELIEVE THERE STILL COULD BE SOME LINGERING HVY DOWNPOURS
INTO THIS EVE. THE GENERALLY HIER ETA MOS LOOKS BETTER FOR MIN TEMPS
AS THE FNT WILL BE STILL IN OUR VICINITY.

ON MON THE WRF-NMM (SREFS) AND GFS HAVE FLIPPED WITH THE SLIGHTLY
FASTER MOVEMENT OF THE CDFNT BY THE GFS AND THUS THE GREATER CHC FOR
TSRAS IN THE ERN PART OF OUR CWA. THIS IS GENERALLY SUPPORTED BY THE
CAN RGEM AND ALSO THE UKMET. SO WE DID KEEP A W-E POP GRADIENT ACRS
OUR CWA WITH THE HIEST POPS TO THE E. UNLIKE TDY THERE WILL BE SOME
MID LVL DRY AIR FCSTD TO BE AROUND WITH A THETA E DROP OF ABT 20C
ALF. WE MIGHT SEE SOME PULSE TYPE SVR STORMS. WE/LL HAVE TO SEE HOW
MUCH SEWD PROGRESSION THE FNT MAKES IN OUR CWA AS TO THE GREATER
AREA OF CONCERN, BUT RIGHT NOW WE WOULD BE FAVORING THE SEWN PART OF
OUR CWA. WITH MORE SUNSHINE EXPECTED WE WILL SWITCH OUR MOS
ALLEGIANCE TO THE GFS AS IT HAS HIER MAX TEMPS AND ABT 90F IS DOABLE
ON THE COASTAL PLAIN WITH SFCNT SUNSHINE AND FCSTD 1000-850 THICK.
UNLIKE TNGT WE EXPECT THE TSRAS AND PCPN TO DIMINSH MORE RAPIDLY AS
THERE WILL BE A NW FLOW ALF (SHORT WAVES E) AND NOT AS MUCH FCSTD
INSTAB.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
HEIGHTS RISE OVER THE MID WEST IN RESPONSE TO THE BUILDING HOT AIR
RIDGE WITH HEIGHTS OW 591DAM WHICH ISNT BLISTERING BY ANY MEANS.
THE 576 THICKINGESS HEIGHTS ARE OVER THE OHIO VALLEY WITH THE 582DM
OVER THE DESERT WEST. HIGH TEMPERATURES KEEPING THE THERMOMETER ON
THE EDGE NEAR 90 DEGREES BUT TOWARD THE END OF THE WEEK, THE GFS
WANTS TO BEGIN A HEAT WAVE OVER THE PLAINS AND EASTERN STATES. THE
UPPER RIDGE FALLS TO PIECES AS IT MOVES TO THE EAST. THE EASTERN
EXTENSION OF THE RIDGE IS ATTEMPTING TO MOVE TO THE ATLANTIC COAST
BUT THE HIGH HEAT SHOULD REMAIN WEST. WE FINALLY HAVE THE 576
THICKNESS EDGE MOVE TO PA BY SUNDAY BUT THEN GETS DEPRESSED SOUTH
SHORTLY SOUTHTHEREAFTER. AN UNUSUAL ZONAL FLOWS THEN SETS UP TOWARD
THE END OF NEXT WEEK.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
WITH MOISTURE IN PLACE AND A S/W WORKING THROUGH THE REGION TODAY,
MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP COMPARED TO
THE LAST DAY OR TWO. WHILE I INSERTED A LOT OF VCSHS IN THE TAFS I
PRODUCED LAST NIGHT, I WENT WITH MORE TEMPOS AND EVEN PREVAILING
THIS MORNING IN RESPONSE TO THE GREATER PRECIPITATION THREAT.

LOOKING ACROSS ALL THE TERMINALS, VFR AND MVFR ARE COMMON AT THIS
HOUR. I WOULD THINK THIS THEME WOULD BE MOST PREVALENT DURING THE
VALID FORECAST PERIOD. BUT WITH SOME OF THE THUNDERSTORMS EXPECTED
TO BE ON THE STRONG SIDE, TEMPORARY IFR CONDITIONS CAN NOT BE
RULED OUT. BASED ON A PERFECT MODEL WORLD, THE BEST CHANCE OF
PRECIPITATION AND SUBSEQUENT RESTRICTIONS APPEARS TO BE ACROSS THE
SOUTHERN CWA THIS MORNING, THEN SHIFTS ACROSS THE NORTH LATER TODAY
AS THE S/W MAKES A RUN FOR CANADIAN BORDER.

BEYOND THE TAF PERIOD...THERE WILL BE A CONTINUED CHANCE FOR MAINLY
AFTERNOON AND EVENING CONVECTION TOMORROW AND TUESDAY AS A SLOW
MOVING COLD FRONT CROSSES THE REGION. SOME OVERNIGHT VISIBILITY
RESTRICTIONS LOOK PROBABLE AS WELL. A WEAK AREA OF HIGH PRESSURE IS
FORECAST TO BUILD ACROSS THE TERMINALS ON WEDNESDAY AND THURSDAY.

&&

.MARINE...
WEVE HAD A QUIET PERIOD ON THE WATERS SINCE LAST MONDAY WHEN GALES
WERE NEEDED. THE NON-EVENTFUL SOUTH TO SOUTHEAST FLOW HAS BEEN WITH
US FOR ALMOST A FULL WEEK NOW AND WITH THE COLD FRONT NOT EXPECTED
UNTIL MONDAY NIGHT, WELL HAVE IT FOR ANOTHER 36 HOURS.

NO HEADLINES ARE NEEDED THIS MORNING. SEAS WILL BE THREE FEET OR
LESS THROUGH THE FORECAST PERIOD AND WINDS WILL BE 15 KT OR LESS.
THE COLD FRONT LOOKS PRETTY WEEK FOR MONDAY NIGHT ALTHOUGH IT WILL
SWITCH WINDS TO A MORE NORTHERLY COMPONENT.

&&

.HYDROLOGY...
RECENT DRY WX HAS SET THE FFA BAR PRETTY HIGH, BUT 4 PCPN EVENT
(WHL NOT ON A LARGE SCALE) IS DOABLE TDY. THIS DOES NOT HAVE THE
ORGANIZED/WIDESPREAD LOOK OF WAA ALG A FRONTAL BOUNDARY EVENT...
MORE LIKE A SEVERE WEATHER EVENT WHERE WIDELY SCATTERED FLOODING
PBLMS MAY BE THE ISSUE TDY AND PSBLY ALSO ON MON. WE WILL MENTION
HVY RAIN PTNL IN THE HWO BUT HOLD OFF ON ANY FFA BECAUSE OF THE LACK
OF AREAL CVRG INVOLVED.

&&

.EQUIPMENT...
FURTHER UPDATES ON THE 88D WILL BE ISSUED WHEN THE EL TECH STAFF
DISCOVERS WHY THE RADAR WENT DOWN OVERNIGHT. NO NEW UPDATES ARE
EXPECTED TIL THE MORNING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...JAE
AVIATION...KRUZDLO
MARINE...KRUZDLO
Hazardous weather outlook, Jul 29, 4:00 AM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EDT SUN JUL 29 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-301000-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
400 AM EDT SUN JUL 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

LOCALLY HEAVY RAIN WILL CAUSE URBAN AND POOR DRAINAGE FLOODING
THROUGH TONIGHT AND MAY CAUSE SOME ROAD CLOSURES. WHILE A FLASH
FLOOD WATCH IS NOT CURRENTLY IN EFFECT, A FEW ISOLATED LOCATIONS
COULD HAVE SMALLER STREAM FLOODING. ISOLATED AMOUNTS COULD REACH
AS HIGH AS AROUND 4 INCHES. EXPECT FREQUENT LIGHTNING ALSO FROM
THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE THREAT FOR MORE HEAVY RAIN AND POTENTIALLY STRONG
THUNDERSTORMS WITH FREQUENT LIGHTNING EXISTS FOR MONDAY. IF
ENOUGH SUNSHINE OCCURS, A FEW OF THE STORMS MIGHT REACH SEVERE
LIMITS MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-301000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 AM EDT SUN JUL 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE BE WARY OF THE LIGHTNING THREAT FROM ANY THUNDERSTORMS
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE BE WARY OF THE LIGHTNING THREAT FROM THUNDERSTORMS ON
MONDAY. IN ADDITION A COUPLE OF STORMS COULD REACH SPECIAL MARINE
WARNING WIND CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

TFG

In the hours before

Special weather statement, Jul 29, 3:10 AM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 AM EDT SUN JUL 29 2007

PAZ060-290915-
BERKS-
310 AM EDT SUN JUL 29 2007

...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...

AT 306 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF READING...MOVING NORTHEAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR WOMELSDORF...ROBESONIA AROUND 315
AM...BERNVILLE...SINKING SPRING AROUND 330 AM...WYOMISSING...WEST
READING AROUND 345 AM...CENTERPORT...LEESPORT AROUND 400 AM...HAMBURG
AND SHOEMAKERSVILLE AROUND 415 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
TAKE ROADS THAT ARE NOT PRONE TO FLOODING. EXPECT INTENSE LIGHTNING
FROM THIS STORM.

TFG
Special weather statement, Jul 29, 4:29 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 AM EDT SUN JUL 29 2007

PAZ061-062-291030-
LEHIGH-NORTHAMPTON-
429 AM EDT SUN JUL 29 2007

...A STRONG THUNDERSTORM WILL AFFECT THE LEHIGH VALLEY...

AT 427 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 11 MILES NORTH OF READING...MOVING NORTHEAST AT
15 MPH. A WARNING HAS BEEN ISSUED FOR THIS STORM, BUT THE AIR MASS
OVER THE LEHIGH VALLEY DOES NOT APPEAR TO BE AS UNSTABLE AS IT IS
IN BERKS COUNTY.

THE THUNDERSTORM WILL BE NEAR ANCIENT OAKS AROUND 500 AM...
CLAUSSVILLE...NEW TRIPOLI AROUND 515 AM...NEFFS...SCHNECKSVILLE
AROUND 530 AM...BERLINSVILLE...BEERSVILLE AROUND 545 AM...CHAPMAN AND
BATH AROUND 600 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM NEAR THE BERKS COUNTY
BORDER. EXPECT INTENSE LIGHTNING FROM THIS STORM.

TFG
Special weather statement, Jul 29, 5:25 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 AM EDT SUN JUL 29 2007

PAZ060-067-291230-
BERKS-CHESTER-
525 AM EDT SUN JUL 29 2007

...ANOTHER STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY AND
POSSIBLY CHESTER COUNTY ALSO...

AT 522 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF LANCASTER...MOVING NORTHEAST
AT 10 MPH. THE THUNDERSTORM WILL BE NEAR HONEY BROOK AROUND 630 AM...
ROBESONIA...WOMELSDORF AROUND 700 AM...SINKING SPRING...MOHNTON
AROUND 715 AM...WYOMISSING HILLS...WEST WYOMISSING AROUND 730 AM...
WYOMISSING AND WEST READING AROUND 745 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THIS STORM. THE NEW SET OF STORMS WERE
NOT SHOWING ANY SIGNS OF DAMAGING WINDS AT THIS TIME. PLEASE LOOK
FOR POSSIBLE UPDATES LATER THIS MORNING.

DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

TFG
Special weather statement, Jul 29, 5:47 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
547 AM EDT SUN JUL 29 2007

MDZ008-291245-
CECIL-
547 AM EDT SUN JUL 29 2007

...A STRONG THUNDERSTORM WILL AFFECT CECIL COUNTY...

AT 543 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
VERY STRONG THUNDERSTORM OVER SOUTHERN HARFORD COUNTY. IT WAS
MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR PERRYVILLE BY
700 AM...CHARLESTOWN BY 730 AM...NORTH EAST AND CHESAPEAKE CITY
AROUND 800 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. A WARNING
HAS BEEN ISSUED FOR THIS STORM IN HARFORD COUNTY.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 11:01 AM EDTSevere Thunderstorm WarningPHICape May59 min
Jul 29, 11:58 AM EDTSevere Thunderstorm WarningPHISomerset62 min
Jul 29, 11:59 AM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean91 min
Jul 29, 12:23 PM EDTSevere Thunderstorm WarningPHIMiddlesex67 min
Jul 29, 12:52 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden53 min
Jul 29, 12:57 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland63 min
Jul 29, 1:46 PM EDTSevere Thunderstorm WarningPHIBurlington44 min
Jul 29, 4:07 AM EDTSevere Thunderstorm WarningPHIBerks53 min
Jul 29, 9:28 AM EDTFlash Flood WarningPHIChester2 hr
Jul 29, 9:56 AM EDTFlash Flood WarningPHILehigh, Northampton2 hr
Jul 29, 10:22 AM EDTSevere Thunderstorm WarningPHIBerks, Lehigh53 min
Jul 29, 10:50 AM EDTFlash Flood WarningPHIBerks115 min
Jul 29, 6:07 AM EDTSevere Thunderstorm WarningPHIKent53 min
Jul 29, 1:20 PM EDTSevere Thunderstorm WarningPHISussex40 min

Nearby

Special Marine Warnings in New Jersey, 2007Every special marine warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.